# SDR ASAA2022112840968

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,455 hours, 36,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MID CABIN INOPERATIVE.  GROUNDED - YES.  REPLACED THE LAMP AT 10ABC IAW AMM 33-51-03.
